# SDR SWAA2021082310423

- Difficulty date: February 10, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 34,108 hours, 20,692 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Nac Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 NACELLE STRUT FAIRING HAS A CRACKED STIFFENER AT THE AFT END- INBD. SIDE ADJACENT TO THE STABILIZING LINK. / R&R NEW AFT SECTION OF #2 PYLON STRUT FAIRING PER SRM 51-10-02 AND SRM 51-40-02. REFER TO WIP AND SUBTASK SECTIONS FOR INDIVIDUAL SIGNOFFS.
